Posterior uveitis and Nausea - from FDA reports
Nausea is found among people with Posterior uveitis, especially for people who are female, 40-49 old, take medication Humira and have Ankylosing spondylitis. This review analyzes which people have Nausea with Posterior uveitis. It is created by eHealthMe based on reports of 90 people who have Posterior uveitis from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 18, 2018
90 people who have Posterior Uveitis and Nausea are studied.
Number of reports submitted per year:
Gender of people who have Posterior Uveitis and experience Nausea *:
- female: 85.19 %
- male: 14.81 %
Age of people who have Posterior Uveitis and experience Nausea *:
- 0-1: 0.0 %
- 2-9: 2.82 %
- 10-19: 5.63 %
- 20-29: 14.08 %
- 30-39: 22.54 %
- 40-49: 28.17 %
- 50-59: 14.08 %
- 60+: 12.68 %
Top co-existing conditions for these people *:
- Ankylosing Spondylitis (11 people, 12.22%)
- Psoriatic Arthropathy (8 people, 8.89%)
- High Blood Pressure (7 people, 7.78%)
- Pain (6 people, 6.67%)
- Crohn's Disease (5 people, 5.56%)
Most common drugs for these people *:
- Humira (24 people, 26.67%)
- Methotrexate (19 people, 21.11%)
- Remicade (12 people, 13.33%)
- Prednisolone (11 people, 12.22%)
- Mycophenolate Mofetil (10 people, 11.11%)
Top symptoms for these people *:
- Nausea And Vomiting (25 people, 27.78%)
- Fatigue (22 people, 24.44%)
- Headache (15 people, 16.67%)
- Dizziness (15 people, 16.67%)
- Diarrhea (15 people, 16.67%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Nausea and Posterior uveitis?
- Check symptoms - is your nausea caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- Write a Post - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeNausea and Posterior uveitis from FDA and eHealthMe reports
Posterior uveitis (inflammation in the back of the eye) can be treated by Prednisone, Pred forte, Prednisolone acetate, Durezol, Methotrexate (latest reports from 8,682 Posterior uveitis patients)
Nausea (feeling of having an urge to vomit) has been reported by people with type 2 diabetes, multiple sclerosis, depression, pain, high blood pressure (latest reports from 473,277 Nausea patients).
Browse all symptoms of Posterior uveitisa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause NauseaNausea
Other conditions that could case NauseaNausea
What would happen?
Can you answer these questions?
Just curious if anyone has had any positive outcomes using Medical CBD oil suppositories for their Uveitis? My friends with brain cancer have been cured by using it and since the steroid treatments ubiquitously used now don't offer a cure and do contribute to cataracts, it is time to look for ...
I was just diagnosed by a hospital specialist with Iritis. I had Botox four weeks ago and have had Botox for about five years every six months with no ill effects whatsoever. My eyelid has dropped noticeably but worse in morning - especially the left, which is the one with iritis. Can Botox ...
You may be interested in these posts
My wife has afib with coughing and nausea, and I'm hoping to learn how to mitigate these. I know about keeping upper body vertical. We see cardiologist again in two days, on Tuesday, November 21,2017.
Is there any relation of using clorazepate dipotassium may cause uveitis? I took the clorazepate dipotassium last year and got uveitis. Again, I took it last couple of weeks ago, and uveitis comes back again ! Please advice.
I'm interested in knowing what kinds of treatment has been successful at clearing up units caused by Eyelea injections. I now have floaters that are so bad, looking through my eyes is like peering through a dirty fish bowl.
I haven’t been diagnosed yet, but I have horrible pain in my hip after a day of bad back pain. The pain is now localized in my right hip. It aches so much! I have had nausea with it for four days even though I’m taking Zofran. I can’t take anti inflammatories. Tylenol only takes the edge ...